PDA

View Full Version : GBL Addiction



on_deaths_door
19-02-2013, 13:23
Hi,

I am really in a mess at the minute, I have been abusing GBL for over 6 months 24/7 and really need my life back. I have been to the doctor who has refused any help as he just doesn't understand the drug if I am honest. Drink water, Take vitamins and get some sleep 8) That is the problem doctor when I stop you just can't sleep! Try Nytol.... Useless bastard! I explained and he can see my records that I got addicted 6 years ago after 2+ years abuse and ran out totally of GBL so had to go cold turkey 5 nights of no sleep and on the 6th hallucinations and auditory hallucinations started. I went round to my next door neighbour and punched him as I thought he was shouting at me through my bedroom window and shining a white light above my head all the time to make people keep asking me questions and put me on the spot! Locked up in local crazy house for 3 days, Smashed the hospital window as I thought they were all out to get me and I thought 'the people upstairs' were injecting me remotely with a drug to keep me addicted and I nearly jumped from the 3rd floor of the hospital, I was only saved by two nurses. Given a tablet and 20 minutes later slept for the first time in 6 days. Relief when I woke and actually had a bit of normality about me again.

I really can't do cold turkey again, I really think I will do something similar and it frightens me that I cried when the doctor wouldn't help! Only option I have now is to try and get stuff of the internet from hopefully legit pharmacies. I am going to buy from 3 different places so I would hope 1 would send something out.

Does this sound like I would be able to manage the WD's and everyhting connected with coming off this stuff?

I can get etizolam pretty easy so will order 70 1mg tablets. I will also buy some diphenhydramine tablets. Here is where the pharmacy comes in I will order some Baclofen as I have heard this is very good for GBL addiction. I don't want to use phenibut as I have an addictive personality and will get addicted to this :(

Any advice you can give will be good, If what I have put above won't be enough or if I should be getting other items in to ease the Wd's

Once I have a clearer head I will go back to the doctors because life can't carry on like this. I suffer from depression and I just hit the self destruct button sometimes and go into a deep deep depression that lasts for weeks, This is why I started using GBL again! I will tell him that the next deep depression I have I am going to just give up and stop it all, I need to sort something out either way!

Thanks,

Sepher
19-02-2013, 14:53
Hey on_deaths_door, welcome to Bluelight / TDS.

I'm not at all familiar with GBL, it's not something I've ever used. Reading around the detox meds you've suggested ( benzos / diphenhydramine / baclofen ) seem bang on the money but as you're all too well aware withdrawal really needs to be under medical supervision. It's treated in much the same way as benzo / alcohol addiction isn't it. I'm wondering how it could be your doc isn't aware of that or if they are what might have led them to conclude no such treatment is necessary in your case, especially given your history?

So, if your doc's not so well up on GBL addiction / withdrawal do you have an addiction unit available where you are that would allow you to seek medical help from someone who does understand your situation better? At worst I guess you could present yourself to ER at your local hospital and see what they can do for you. If nothing else they might get in touch with your doc with their own recommendations on how best to get you off this stuff.

Sorry I've nothing more constructive to add. Hopefully someone more knowledgeable than me will be along in a little while with something better.

on_deaths_door
19-02-2013, 15:07
Thanks for your reply Sepher, My doctor is around 70 and had no idea what GBL is, He has heard of GHB but still wasn't willing to help. It is similar to Benzo/Alcohol withdrawals I think, I would go to A+E but the issue is I still need to go to work so it isn't like I can have any time off to do through the withdrawals. Also family don't know of my use so need to appear 'normal' around them!

I am going to leave it until a friday morning and then hopefully by Monday morning the worst will be over, Like I say I did it cold trukey in my own house last time and whilst it was unbearable and I got put on the psych ward if I had got a little sleep in those 5 days it may have stopped the Hallucinations which I feel were caused by sleep deprivation!

Thanks for your input on my meds I will be getting, I have read and read and these 3 do seem to be a winner to stop the main withdrawals! I will also save 5ml of GBL for emergency cover!

Hopefully people will give me some more input , I plan to order the meds today and hopefully delivery pending start the recovery process on the 3rd of March! I certainly can't carry on using any longer, Working around dosing is becoming a pain along with the anxiety that starts after 1 hour 45 mins after dosing, waiting for my next hit....

on_deaths_door
19-02-2013, 22:49
Fuck it, 10ml down the old old choker! let's hope it kknock out blow for me. up athe arimo! shit drug shit life

on_deaths_door
19-02-2013, 22:53
Not a sucide note eithe pals. Just hipe to slepp more than 2.5 hours...

pasha
20-02-2013, 03:32
GBL withdrawal is no fun and your already exhibiting withdrawal symptoms and may exhibit much more severe ones upon complete cessation such as seizures and delirium tremens. Get help now, if the psychosis starts you'll be too confused to help yourself.

Truth is when one is withdrawing from a heavy GBL habit they are completely resistant to benzodiazepines since they operate on GABA-A where as GBL operates on GABA-B.

The recommended treatment is an anticonvulsant such as pregabalin or gabapentin to handle the apoptosis and excitoxicity, and baclofen which like GBL, operates on the GABA-B receptors and can be tapered safely in a medical setting.

GHB/GBL withdrawal can be deadly, and can result in seizures, and permanent nerve damage. Get medical help and the required drugs, if your doctor refuses find a new one. Make sure they understand that it needs to be treated with the same respect as alcohol withdrawal as they're both very similar. Mention excitotoxicity and pregabalin, or print this out and present it to them:

http://www.erowid.org/chemicals/ghb/ghb_addiction2.pdf

sauc1er
23-02-2013, 21:47
I was in a similar position about 4 years ago. I failed quite a few times before I manged to quit. I Tapered down over the course of 3 weeks until I was at 1ml every 3 hours plus a double dose at night. Do not get me wrong, the wd still was terrible, but by tapering down I avoided the terrible nightmares and hallucinations. I was very afraid of getting delirious, but trust me. The anxiety is the worst of it all. Be strong, taper as fast as you can cope with and stop as soon as you have gathered all the supplements and medication you need. Do not overdo the benzos! I did and ended up addicted to benzos and g - a dangerous combo. I cannot comment on the baclofen, as I did not have any. But with benzos, baclofen and other supps wd will be managable! Stay strong

villian
24-02-2013, 00:03
Ahhh. Good ol' GBL. I kicked GBL and opiates in jail after taking 5ml before my 9am dentists appointment and causing a terrible traffic accident in 2009.

It is a bitch to come off. Benzos help a bit. Phenibut can help. The problem is, you are putting off GABAergic withdrawal that will eventually have to happen and it is not a fun experience. I don't feel like talking about it on that board but PM me if you wanna talk about this stuff.

Just the fact that I thought it was a good and logical idea to dose 5mL of GBL before a 25 minute drive should show you what state of mind GBL will put you in.

tl;dr GBL is also the only drug I ever pissed myself on.


Truth is when one is withdrawing from a heavy GBL habit they are completely resistant to benzodiazepines since they operate on GABA-A where as GBL operates on GABA-B.

A GABA-A agonist will help will the withdrawal of a GABA-B agonist. It wont get rid of it completely but it certainly helps.

footscrazy
24-02-2013, 02:33
I would go to A+E but the issue is I still need to go to work so it isn't like I can have any time off to do through the withdrawals.

As a poster above me said, GBL withdrawal can be fatal. Your life is more important than missing a few days of work. I think it's of the utmost importance to get some medical supervision to withdraw, if you can't taper down yourself. Don't try and go cold turkey - although you survived last time, it is very dangerous - I can't emphasise enough, that this could kill you. I don't think it's wise to experiment with meds you've ordered off the net in this case. You need to be medically supervised.

Great advice from Chromophobia, and I agree 100%;

GHB/GBL withdrawal can be deadly, and can result in seizures, and permanent nerve damage. Get medical help and the required drugs, if your doctor refuses find a new one. Make sure they understand that it needs to be treated with the same respect as alcohol withdrawal as they're both very similar. Mention excitotoxicity and pregabalin, or print this out and present it to them:

http://www.erowid.org/chemicals/ghb/ghb_addiction2.pdf